# SDR UPS00234495

- Difficulty date: November 4, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Casting
- Part number: 65216362
- Part serial: BN500
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT MAIN GEAR WING DOOR AFT HINGE CASTING CRACKED IN TWO PLACES.  RT WING DOOR REPLACED IAW MM 32-12-11 AND ADJ/TESTED IAW 32-12-11.
